It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • bp medications side effects increase over time?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-07-2004, 09:16 AM   #1
    lilleth
    Inactive
     
    Join Date: Apr 2004
    Posts: 19
    lilleth HB User
    bp medications side effects increase over time?

    This has probably been addressed, but a search does not reveal what I am seeking, so please excuse if this is a duplicate:

    I wonder if BP meds can increase side effects over time. I don't think I felt so bad when I started CArdizem, but last 6-12 mos I have been SO tired. Then when I increased from 120 mg to 180, I was wiped out, had headache, and stomachache. Then my doc suggested I stop using it, and when I stopped taking it, that stomachache continued intermitently (crampy but not upset) for about 10-14 days. THen it was gone. Very odd. I really think it was the medicine and not an illness.

     
    Sponsors Lightbulb
       
    Old 04-10-2004, 07:50 AM   #2
    en08
    Junior Member
    (female)
     
    en08's Avatar
     
    Join Date: Dec 2003
    Location: wales
    Posts: 31
    en08 HB User
    Re: bp medications side effects increase over time?

    The side effects lasted after I finished the medication. After stopping nifedipine the swelling in my ankles continued to get get worse and it was at least 3 weeks before they were back to normal. The constipation lasted a few months and it is only now, about 10 weeks after stopping the tablets that I am starting to sleep as I used to before medication. The doctor would say that it was because of my age as she doesn't believe in side effects!

    En

    Last edited by en08; 04-10-2004 at 07:51 AM.

     
    Old 04-10-2004, 10:11 AM   #3
    jtu91952
    Inactive
     
    Join Date: Jan 2004
    Location: western ny
    Posts: 942
    jtu91952 HB User
    Re: bp medications side effects increase over time?

    Quote:
    Originally Posted by lilleth
    This has probably been addressed, but a search does not reveal what I am seeking, so please excuse if this is a duplicate:

    I wonder if BP meds can increase side effects over time. I don't think I felt so bad when I started CArdizem, but last 6-12 mos I have been SO tired. Then when I increased from 120 mg to 180, I was wiped out, had headache, and stomachache. Then my doc suggested I stop using it, and when I stopped taking it, that stomachache continued intermitently (crampy but not upset) for about 10-14 days. THen it was gone. Very odd. I really think it was the medicine and not an illness.
    You know your body more than any dr. They know the side effects of these meds, but they fear an onslaught of lawsuits. I just came in from a dr appt due to side effects of zestoreric(lisinopril/hctz combo), and after 7 years on this med I finally got a dr to agree that the side effects were from the meds not a true illness. Good luck to you.

     
    Old 04-10-2004, 05:13 PM   #4
    lilleth
    Inactive
     
    Join Date: Apr 2004
    Posts: 19
    lilleth HB User
    Wink Re: bp medications side effects increase over time?

    Well, I've been off the cardizem several weeks and feel like a new person. Wow.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Overcoming Asperger Symptoms with Medications Quixote23 Asperger's Syndrome 8 03-26-2010 07:21 PM
    Next logical medications to try? Lourage Anxiety 4 09-16-2008 06:47 AM
    Do's and don'ts of meds & the Fentanyl patch Kissa Pain Management 27 06-23-2007 11:42 AM
    Change in medications Kissa Pain Management 11 01-23-2007 08:17 AM
    Afraid of medications? galinaqt Depression 48 01-17-2006 10:05 AM
    Strattera and ALL of its Side Effects both Aduts and Children edarcy1 ADD / ADHD 4 08-21-2003 09:22 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:42 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!